# SDR AALA202005219005

- Difficulty date: April 14, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK (0.574 IN) ON SHEAR PLATE AT FR69-FR70, STR23R. REPLACED SHEAR PLATE IAW A321 SRM  51-42-11-801 AND DRAWING D53474180.
